# SDR DALA2022090105881

- Difficulty date: September 6, 2019
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1258732) DURING INSPECTION FOUND SEVERAL DENTS ON AFT CARGO DOOR OUTER SKIN. AFT CARGO DOOR EXTERNAL SKIN WAS REPLACED PER B737-800 SRM 52-30-01-2R PROCEDURE 3, REPAIR 3.
